Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Cheyenne, WY

June 2, 2015Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 2, 2015, 7:46 PM MDT for Morrill County, Nebraska. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2015, 7:46 PM MDT (01:46 UTC)
Expired
Jun 2, 2015, 8:45 PM MDT
In force
59 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Morrill County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:44 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
4027 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WUUS55 KCYS 030146
SVRCYS
NEC123-030245-
/O.NEW.KCYS.SV.W.0029.150603T0146Z-150603T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
746 PM MDT TUE JUN 2 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 845 PM MDT

* AT 746 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER REDINGTON...
  OR 26 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING NORTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  COURT HOUSE AND JAIL ROCKS AROUND 820 PM MDT.
  BRIDGEPORT STATE RECREATION AREA AROUND 835 PM MDT.
  BRIDGEPORT AND NORTHPORT AROUND 840 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4155 10330 4161 10334 4182 10317 4155 10297
TIME...MOT...LOC 0146Z 237DEG 11KT 4160 10328 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
2 follow-up statements
637 
WWUS55 KCYS 030203
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
803 PM MDT TUE JUN 2 2015

NEC123-030245-
/O.CON.KCYS.SV.W.0029.000000T0000Z-150603T0245Z/
MORRILL NE-
803 PM MDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHWESTERN MORRILL COUNTY...

AT 803 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COURT HOUSE
AND JAIL ROCKS...OR 31 MILES NORTH OF SIDNEY...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4155 10330 4159 10324 4169 10307 4155 10297
TIME...MOT...LOC 0203Z 282DEG 20KT 4157 10315 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
422 
WWUS55 KCYS 030240
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MDT TUE JUN 2 2015

NEC123-030249-
/O.EXP.KCYS.SV.W.0029.000000T0000Z-150603T0245Z/
MORRILL NE-
840 PM MDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORRILL COUNTY
WILL EXPIRE AT 845 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.

LAT...LON 4155 10330 4159 10324 4169 10307 4155 10297
TIME...MOT...LOC 0237Z 237DEG 11KT 4157 10315 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:30 PM MDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 2, 4:30 PM MDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT TUE JUN 2 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 415 PM MDT TUE JUN 2 2015

MAIN FORECAST CONCERN IN THE SHORT TERM IS SEVERE WEATHER AS
THUNDERSTORMS HAVE DEVELOPED ACROSS THE EASTERN PLAINS OF WYOMING
AND ARE CURRENTLY MOVING INTO A MORE FAVORABLE ENVIRONMENT. THERE
HAVE BEEN A FEW STRONGER CELLS SO FAR...AND THIS TREND WILL
CONTINUE INTO THIS EVENING. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT NORTHEAST OF A LINE FROM LUSK WYOMING TO BRIDGEPORT
NEBRASKA. ACTIVITY SHOULD DIMINISH AN MOVE OUT OF THE FORECAST
AREA BY LATE THIS EVENING. FURTHER WEST...NOT MUCH GOING ON SINCE
DRIER AIR HAS TEMPORARILY MOVED INTO MOST OF SOUTHEAST WYOMING
WITH DEWPOINTS CURRENTLY IN THE UPPER 20S TO UPPER 30S.

WILL HAVE TO KEEP A CLOSE EYE ON WEDNESDAY AS SOME MODELS ARE
INDICATING AN ACTIVE SEVERE WEATHER DAY ACROSS MOST OF SOUTHEAST
WYOMING AND WESTERN NEBRASKA AS AN UPPER LEVEL DISTURBANCE MOVES
OVERHEAD EMBEDDED IN SOUTHWEST FLOW ALOFT. MODELS SHOW CAPE
VALUES BETWEEN 1500 TO 2500 J/KG...AND EVEN CLOSE TO 3000 J/KG
ACROSS THE AREA WITH LOW LI/S...LLVL CONVERGENCE AND MOIST UPSLOPE
FLOW. THE 12Z NAM ON THE OTHER HAND SHOWS LOW STRATUS ACROSS THE
HIGH PLAINS EAST OF THE LARAMIE RANGE WITH ANY CONVECTION MAINLY
OVER THE HIGHER TERRAIN WEST OF THE LARAMIE RANGE...SLOWLY MOVING
EASTWARD DURING THE AFTERNOON AND EVENING WITH A LOWER CHANCE OF
SEVERE WEATHER. THE NEW 18Z NAM IS NOW TRENDING TOWARDS THE GFS
HOWEVER. FOR NOW...EXPECT SOME FOG AND LOW STRATUS TO DEVELOP
TONIGHT...SO THE QUESTION IS HOW DEEP WILL THIS SATURATED LAYER BE
AND HOW LONG IT WILL LAST. CURRENTLY THINKING IS THE DRIER AIR
THAT HAS PUSHED ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA
WILL ACTUALLY SUPPRESS THE POTENTIAL FOR LOW CLOUDS AND FOG
TONIGHT. IT MAY STAY CLOUD UP AS FAR WEST AS THE LARAMIE
RANGE...BUT BELIEVE THE DEPTH WILL BE SHALLOW. SUNSHINE IN THE
LATE MORNING AND AFTERNOON TOMORROW WILL QUICKLY LEAD TO AN
UNSTABLE BOUNDARY LAYER. IN ADDITION...A CAP INVERSION BELOW 700MB
WILL SUPPRESS CONVECTION INITIALLY...BUT ONCE THIS CAP IS ERODEDIN
THE AFTERNOON...BELIEVE TSTORM DEVELOPMENT WILL VERY RAPID ALONG
THE LARAMIE RANGE OR JUST WEST. IT WILL BE COOLER ON WEDNESDAY AS
WELL WITH HIGHS IN THE 70S. THIS CONVECTION MAY LINGER THROUGH
WEDNESDAY NIGHT AS WELL DUE TO THE RELATIVE SLOW MOTION OF THE
UPPER LEVEL SHORTWAVE DISTURBANCE.

YET ANOTHER ROUND OF SHOWERS AND TSTORMS WITH THE POTENTIAL OF
STRONG TO SEVERE STORMS ARE EXPECTED ON THURSDAY. THURSDAY MAY
ACTUALLY BE SIMILAR TO WEDNESDAY...WITH SLIGHTLY LESS POTENTIAL
FOR SEVERE TSTORMS.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 202 PM MDT TUE JUN 2 2015

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
LONG TERM FORECAST PERIOD AS CURRENT WEATHER PATTERN GENERALLY
REMAINS IN PLACE. SUBTLE TROUGH CURRENTLY OVER THE NORTHWEST
CONUS WILL DEEPEN LATE THIS WEEK WITH AN UPPER LEVEL LOW
EVENTUALLY CUTTING OFF OVER THE SOUTHWEST CONUS. THIS WILL KEEP
THE FORECAST AREA UNDER SOUTHWEST FLOW ALOFT WITH GENERALLY EAST
FLOW IN THE LOW LEVELS. THEREFORE MOIST LOW LEVEL UPSLOPE FLOW
AND PERIODIC SHORTWAVES WILL CONTINUE TO BRING CHANCES FOR SHOWERS
AND THUNDERSTORMS ON A DAILY BASIS. THE MAIN CHANCES WILL BE
DURING THE AFTERNOON AND EVENING TIME FRAMES BUT WITH SUBTLE
SHORTWAVE FEATURES...NOCTURNAL CONVECTION WILL BE POSSIBLE MANY
NIGHTS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 202 PM MDT TUE JUN 2 2015

THE INITIAL AVIATION CONCERN WILL BE THE POTENTIAL FOR
THUNDERSTORMS AT WRN NEBRASKA PANHANDLE TERMINALS 02/21Z-03/03Z.
HAVE KEPT VCTS GOING AT TAF SITES SINCE THE LOCATION AND TIMING OF
INDIVIDUAL STORMS IS FRUITLESS UNTIL THEY DEVELOP. THIS ACTIVITY
WILL WIND DOWN AFTER 03Z...GIVING WAY TO THE NEXT AVIATION CONCERN
WHICH WILL BE LOW FOG/STRATUS DEVELOPMENT AFTER 03/09Z. SIMILAR TO
THE THUNDERSTORMS...THIS FOG AND LOW STRATUS SHOULD MAINLY AFFECT
WRN NEBRASKA SITES. THE MAIN QUESTION IS JUST HOW FAR WEST THE
STRATUS/LOW CLOUDS MAKE IT. FOR NOW HAVE TRENDED KCYS DOWN SOME
TOWARDS DAYBREAK WEDNESDAY...BUT MAY NEED GO FURTHER SHOULD TRENDS
CONTINUE. KEPT CONDITIONS MVFR FOR PANHANDLE AIRPORTS...THOUGH
WOULD NOT BE SURPRISED TO SEE A FEW BRIEFLY DROP INTO IFR. WILL
WAIT FOR ADDL SPECIFICS BEFORE DROPPING THEM MUCH LOWER.

&&

.FIRE WEATHER...
ISSUED AT 202 PM MDT TUE JUN 2 2015

NO FIRE WEATHER CONCERNS THIS WEEK AND THIS WEEKEND WITH GREEN
FUELS AND A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WITH
POTENTIAL FOR MODERATE TO HEAVY RAINFALL. THIS DRIEST DAY WILL
ACTUALLY BE TODAY WITH HUMIDITIES NEAR 20 PERCENT OVER PORTIONS OF
SOUTHEAST WYOMING. DAYTIME HUMIDITIES WILL TREND HIGHER THROUGH
THE WEEK WITH VALUES RANGING BETWEEN 40 TO 60 PERCENT BY FRIDAY.

&&

.HYDROLOGY...
ISSUED AT 202 PM MDT TUE JUN 2 2015

THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM
RESEVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN
ABOVE FLOOD STAGE THROUGH WEDNESDAY BEFORE FALLING BELOW FLOOD
STAGE BY THURSDAY MORNING. OTHERWISE...THE NORTH PLATTE RIVER FROM
HENRY TO MINATARE WILL REMAIN IN ACTION STAGE OF THE NEXT FEW
DAYS.

RIVER LEVELS WILL INCREASE ALONG THE LARAMIE RIVER AT
LARAMIE...WITH LEVELS FORECAST TO RISE ABOVE FLOOD STAGE ON
FRIDAY. STAGE AT FORT LARAMIE WILL REMAIN ELEVATED THROUGH THE
WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...SML
AVIATION...CAH
FIRE WEATHER...TJT
HYDROLOGY...TJT
Hazardous weather outlook, Jun 2, 10:17 AM MDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1017 AM MDT TUE JUN 2 2015

WYZ101>119-031630-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1017 AM MDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR THE NEBRASKA BORDER
THIS AFTERNOON AND THIS EVENING. THESE THUNDERSTORMS MAY BECOME
STRONG NORTH OF THE PLATTE RIVER VALLEY...CONTAINING GUSTY WINDS
AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH THE PERIOD. STRONG TO SEVERE STORMS ARE POSSIBLE
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-031630-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1017 AM MDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS
AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME STRONG.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH THE PERIOD. SEVERE STORMS ARE POSSIBLE WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Jun 2, 6:39 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             3 N BAYARD              41.80N 103.32W
06/02/2015  M2.50 INCH       MORRILL            NE   PUBLIC

            LARGE HAIL REPORTED NORTH OF BAYARD AT THIS MOMENT.

&&

TTRUDEL
Local storm report, Jun 2, 6:45 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
645 PM MDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     26 S CHADRON            42.45N 103.00W
06/02/2015  E60 MPH          DAWES              NE   PUBLIC

            60+ MPH WINDS. LOST POWER. POWER STILL OUT.

&&

GCLAYCOM
Local storm report, Jun 2, 6:47 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
647 PM MDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      26 S CHADRON            42.45N 103.00W
06/02/2015                   DAWES              NE   PUBLIC

            ROAD FLOODED. DITCHES RUNNING FULL OR OVER BANKS.

&&

GCLAYCOM
Special weather statement, Jun 2, 6:59 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
659 PM MDT TUE JUN 2 2015

NEZ021-030145-
MORRILL NE-
659 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL COUNTY UNTIL
745 PM MDT...

AT 658 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NORTHPORT...OR 25 MILES SOUTHWEST OF ALLIANCE...MOVING SOUTHEAST AT
30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
MORRILL COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BROADWATER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.

LAT...LON 4175 10315 4184 10311 4174 10267 4148 10274
TIME...MOT...LOC 0058Z 295DEG 24KT 4176 10308

RUBIN
Special weather statement, Jun 2, 7:00 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
700 PM MDT TUE JUN 2 2015

NEZ021-055-030145-
CHEYENNE NE-MORRILL NE-
700 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHEYENNE AND SOUTH
CENTRAL MORRILL COUNTIES UNTIL 745 PM MDT...

AT 700 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF COURT HOUSE AND JAIL ROCKS...OR 25 MILES NORTH OF
SIDNEY...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALTON...GURLEY AND COURT HOUSE AND JAIL ROCKS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.

LAT...LON 4148 10326 4163 10316 4152 10281 4126 10301
TIME...MOT...LOC 0100Z 294DEG 16KT 4148 10315

RUBIN
Special weather statement, Jun 2, 7:39 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MDT TUE JUN 2 2015

NEZ021-030230-
MORRILL NE-
739 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MORRILL COUNTY UNTIL
830 PM MDT...

AT 738 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
REDINGTON...OR 25 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING NORTHEAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SOUTH BAYARD JUNCTION AROUND 805 PM MDT.
  BAYARD AROUND 820 PM MDT.
  BRIDGEPORT...BRIDGEPORT STATE RECREATION AREA AND NORTHPORT AROUND
825 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.

LAT...LON 4155 10329 4158 10336 4177 10334 4169 10306
TIME...MOT...LOC 0138Z 212DEG 12KT 4160 10331

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:08 PM MDTSpecial Weather StatementCYSScotts Bluff52 min
Jun 2, 6:17 PM MDTSpecial Weather StatementCYSMorrill43 min
Jun 2, 6:23 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff28 min
Jun 2, 6:59 PM MDTSpecial Weather StatementCYSMorrill46 min
Jun 2, 7:00 PM MDTSpecial Weather StatementCYSCheyenne45 min
Jun 2, 7:19 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill45 min
Jun 2, 7:39 PM MDTSpecial Weather StatementCYSMorrill51 min
Jun 2, 7:49 PM MDTSpecial Weather StatementCYSMorrill41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.